# SDR UIEA2019081535098

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 891124
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FAMV ALWAYS IN REGULATOR DURING ENG RUN.  REMOVED AND REPLACED THE RT ENG FAN AIR VALVE IAW AMM 36-11-16-004-001 REV. 127. PERFORMED RT ENG FAN AIR VALVE OPERATIONAL TEST IAW AMM 36-11-16-404-015 REV. 127, OPS TEST NORMAL.  CONDITION CHECKED SATISFACTORY.
